# SDR ASOA2013032703257

- Difficulty date: March 23, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 21,033 hours, 20,133 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HARD TO OPEN AND CLOSE.  CLEANED AND LUBED SERVICE DOOR.  OPS CHECKED SERVICE DOOR GOOD IAW AMM 52-41-07.  ACFT OK FOR SERVICE.
